Modafinil drug overview
- Abdominal Cramps
- Loss Of Balance
- Seizures (Fitting)
- Breathing Difficulties
- Internal Bleeding
- Visual Disturbances, etc.
What to do in case of a Modafinil drug overdose?
- Stay calm.
- If the person is unconscious but breathing, place them on their side in the recovery position. Make sure that the airway remains open by tilting the head back and lifting the chin. Check breathing and monitor their condition until help arrives.
- Do not try to make the person vomit.
- Do not give them anything to eat or drink.
- Bring the pill containers to hospital.
- Always read medication labels carefully and take prescription medications only as directed. Keep all medications in their original packaging.
- Avoid drugs of any kind unless advised by a doctor.
- Always inform your doctor or other health professional of a previous overdose.
- Do not stockpile unnecessary drugs.
- Keep all drugs locked away in a safe secure place and out of reach of children.
- Be cautious when taking different drugs or substances (including alcohol) at or around the same time as they can interact negatively and increase the risk of overdose.